# SDR MASA200400719

- Difficulty date: December 22, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 17,935 hours, 13,383 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1374
- Condition: Failed
- Location: Thrust Reverser
- Part time: 10,259 hours, 7,642 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6159 COS-PHX ABORTED TAKEOFF DUE TO RT REVERSE UNLOCK CAUTION MESSAGE.  MAINTENANCE PLACED THE T/R ON MEL.  12/22 MAINTENANCE REPLACED THE POWER DRIVE UNIT (PDU), OPS CHECK GOOD.
